# SDR DL73S040530

- Difficulty date: June 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 49,704 hours, 39,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CORRODED AROUND THE AFT LAV SERVICE PANEL NEAR STA 986 AND STR 27R.  AREA REPAIRIED IAW ERA 091035-14.
